EconPapers    
Economics at your fingertips  
 

Propiedades aislantes de los tipos de cambio duales: Un modelo neoclásico

Aaron Tornell

Estudios Económicos, 1990, vol. 5, issue 1, 125-156

Date: 1990
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://estudioseconomicos.colmex.mx/index.php/economicos/article/view/331/334 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:emx:esteco:v:5:y:1990:i:1:p:125-156

Access Statistics for this article

More articles in Estudios Económicos from El Colegio de México, Centro de Estudios Económicos Contact information at EDIRC.
Bibliographic data for series maintained by Ximena Varela ().

 
Page updated 2025-03-19
Handle: RePEc:emx:esteco:v:5:y:1990:i:1:p:125-156